Identification of additive and polynomial models of mismeasured regressors without instruments
Year of publication: |
October 2017
|
---|---|
Authors: | Ben-Moshe, Dan ; D'Haultfœuille, Xavier ; Lewbel, Arthur |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 200.2017, 2, p. 207-222
|
Subject: | Nonparametric | Semiparametric | Measurement error | Additive regression | Polynomial regression | Identification | Statistischer Fehler | Statistical error | Regressionsanalyse | Regression analysis | Nichtparametrisches Verfahren | Nonparametric statistics | Nichtparametrische Schätzung | Nonparametric estimation | Schätztheorie | Estimation theory |
-
Nonparametric estimation of additive model with errors-in-variables
Dong, Hao, (2018)
-
Nonparametric estimation of additive models with errors-in-variables
Dong, Hao, (2022)
-
Semiparametric regression with kernel error model
Yuan, Ao, (2006)
- More ...
-
Identification of additive and polynomial models of mismeasured regressors without instruments
Ben-Moshe, Dan, (2015)
-
Regulation and Frontier Housing Supply
Ben-Moshe, Dan, (2022)
-
Identification of dependent nonparametric dstributions in a system of linear equations
Ben-Moshe, Dan, (2014)
- More ...